Polynomial Harmonic Decompositions

PDF Version Also Available for Download.

Description

Article on polynomial harmonic decompositions. For real polynomials in two indeterminates a classical polynomial harmonic decomposition is extended from square-norm divisors to conic ones.

Physical Description

8 p.

Creation Information

Anghel, Nicolae January 2017.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Publishers

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

Article on polynomial harmonic decompositions. For real polynomials in two indeterminates a classical polynomial harmonic decomposition is extended from square-norm divisors to conic ones.

Physical Description

8 p.

Notes

Abstract: For real polynomials in two indeterminates a classical polynomial harmonic decomposition is extended from square-norm divisors to conic ones. The main result is then applied to obtain a full polynomial harmonic decomposition, and to solve a Dirichlet problem with polynomial boundary data.

Source

  • Analele Universitatii "Ovidius" Constanta - Seria Matematica, 2017. Constanta, Romania: Ovidius University

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: Analele Universitatii "Ovidius" Constanta - Seria Matematica
  • Volume: 25
  • Issue: 1
  • Pages: 25-32

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • January 2017

Added to The UNT Digital Library

  • Feb. 1, 2018, 6:37 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 1
Total Uses: 9

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

International Image Interoperability Framework

IIF Logo

We support the IIIF Presentation API

Anghel, Nicolae. Polynomial Harmonic Decompositions, article, January 2017; Berlin, Germany. (digital.library.unt.edu/ark:/67531/metadc1065409/: accessed June 23, 2018), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.